# SDR AALA20070101

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER THREE DOOR INOPERATIVE.  FOUND LIGHT BULB LOOSE.  ADJUSTED LIGHT BULB FOR EMERGENCY EXTERIOR LIGHT AT LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
